Hello, my mother is 65 years old and received her 1st carbo/taxol chem treatment for ovarian cancer. Today is Monday. She has been felling completely drained since Saturday night, barely getting out of bed and only eating a little bit. She complains of being achy like the flu. Should we be concerned or are these normal side effects? Thanks.
Yes, as the post above me states, it is normal. My mother took chemopherapy for almost two years and only way later she wouldn't have such strong side effects, however I do recommend keeping her hydrated and letting her rest ( also try to give her something light to eat, eating heavy food might make her vomit ).
Hope the best for your mother and that it will help her!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.